# SDR P5CA9800912

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP FIXED FAIRING FOUND 2 PUNCH HOLES.  REPAIRED IAW SRM 51-40-15.
